# SDR FDKA200701030

- Difficulty date: January 29, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 50,369 hours, 55,106 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6137 JFK-ORF (0744 PHX LCL).  AUTO PILOT WILL NOT ENGAGE.  RESET SYSTEM, OPS CHECK GOOD.
